Publication detail

Action of join spaces of continuous function on the underlying hypergroups of 2-dimensional linear spaces of functions

CHVALINA, J. CHVALINOVÁ, L.

Original Title

Action of join spaces of continuous function on the underlying hypergroups of 2-dimensional linear spaces of functions

English Title

Action of join spaces of continuous function on the underlying hypergroups of 2-dimensional linear spaces of functions

Type

journal article - other

Language

en

Original Abstract

Using the one-to-one correspondence between the class of linear ordinary second-order homogeneous differential equations and the class of their two-dimensional linear functional solution spaces there is constructed the multiautomaton consisting in a certain action of a join space of continuous functions on the underlying hypergroup of 2-dimensional linear spaces of functions.

English abstract

Using the one-to-one correspondence between the class of linear ordinary second-order homogeneous differential equations and the class of their two-dimensional linear functional solution spaces there is constructed the multiautomaton consisting in a certain action of a join space of continuous functions on the underlying hypergroup of 2-dimensional linear spaces of functions.

Keywords

Join space, hypergroup, continuous function, solution space of a second-order linear differential equation, multiautomaton.

RIV year

2009

Released

03.02.2009

Publisher

STU Bratislava

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

II(2009)

Number

1

State

SK

Pages from

23

Pages to

33

Pages count

11

Documents

BibTex


@article{BUT47486,
  author="Jan {Chvalina} and Ludmila {Chvalinová}",
  title="Action of join spaces of continuous function on the underlying hypergroups of 2-dimensional linear spaces of functions",
  annote="Using the one-to-one correspondence between the class of linear ordinary second-order homogeneous differential equations and the class of their two-dimensional linear functional solution spaces there is constructed the multiautomaton consisting in a certain action of a join space of continuous functions on the underlying hypergroup of 2-dimensional linear spaces of functions.",
  address="STU Bratislava",
  chapter="47486",
  institution="STU Bratislava",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="II(2009)",
  year="2009",
  month="february",
  pages="23--33",
  publisher="STU Bratislava",
  type="journal article - other"
}